# SDR SIMA20140718004

- Difficulty date: July 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 32,930 hours, 29,079 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST EMER LIGHT STRIP WIRE BROKEN.  REPLACED ELEC CONNECTOR, MALE, ON THE POWER SUPPLY HARNESS ACFT SIDE TO THE FLOOR PROXIMITY STRIP LIGHT NR 1 IN THE MAIN CABIN IAW SWPM 20-21-00, 20-50-00 & 20-50-01 & IAW AMM 33-50-12 & 33-50-00, OPERATIONS CHECKED GOOD.
